# SDR CA990330021

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-25
- Engine: Pwa JT8D7B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Filter
- Part number: 717000
- Condition: Loose
- Location: Gearbox
- Part time: 38,303 hours
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL, NR 2 ENGINE OIL FILTER BYPASS LIGHT CAME ON FOLLOWED BY OIL QUANTITY AND OIL PRESSURE LOSS.  TAKEOFF REJECTED.  POST-FLIGHT INSPECTION OF THE GEARBOX FOUND ONE OF THE FOUR HELICOILS THAT HOLD THE OIL FILTER COVER ON, TO HAVE PULLED OUT OF ITS HOUSING.  THIS CAUSED THE OIL FILTER TO DROP DOWN IN ONE CORNER CAUSING LOSS OF OIL AND OIL PRESSURE.  THE GEARBOX WAS REMOVED FOR REPAIR.
